| Model Number |
01.32.3648HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year from the primary, thepatient came in due to instability and the cause is unknown.The surgeon revised the 36mm biolox head to a 28mm biolox head, and revised the flat pe hc liner d 36/f liner to a double mobility d 28 liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 9 january 2026.Liner: mpact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot 2413072: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 15-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot 2422205: (b)(4) items manufactured and released on 04-sep-2024.Expiration date: 30-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event.